Electron. J. Differential Equations, Vol. 2017 (2017), No. 283, pp. 1-9.

Boundary regularity for quasi-linear elliptic equations with lower order term

Giuseppe Riey

We give results of summability up to the boundary for the solutions to quasi-linear elliptic equations involving the p-Laplace operator and a term depending on the gradient of the solution.

Submitted July 15, 2017. Published November 14, 2017.
Math Subject Classifications: 35J92, 35B33, 35B06.
Key Words: Quasi-linear elliptic equations; p-Laplace operator; regularity.

Show me the PDF file (219 KB), TEX file for this article.

Giuseppe Riey
Dipartimento di Matematica e Informatica
Università della Calabria
Ponte Pietro Bucci 31B, I-87036 Arcavacata di Rende
Cosenza, Italy
email: riey@mat.unical.it

Return to the EJDE web page